# SDR AALA202302137380

- Difficulty date: February 10, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N875BD
- Make and model: Boeing 787-8
- Aircraft serial: 65995
- Aircraft time: 518 hours, 103 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Control Panel
- Condition: Odor
- Location: Zone 200 - Fuse
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FAINT TO OCCASIONALLY STRONGER ODOR PRESENT IN CABIN (RIGHT SIDE JUST AFT OF MID GALLEY-FIRST COUPLE ROWS OF PREMIUM ECONOMY) AT TIMES DURING CRUISE UNABLE TO LOCATE SOURCE BUT IT WAS DESCRIBED AS SOMEWHAT ELECTRICAL SMELL. REPLACED MID GALLEY REFRIGERATION ELECTRICAL CONTROL PANEL.
